# SDR IPXA2024020227437

- Difficulty date: January 8, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64257
- Aircraft time: 21,717 hours, 3,174 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPOSITE PANEL CRACKED @ UPPER RH WING JUST FORWARD OF OUTBD GROUND SPOILER. (FOUND DURING LIGHTNING STRIKE INSPECTION)***SM/30/LMX13*** W/W 3PXUD*** C/W EO-89121-REQ2. ITEM TRANSFERRED TO T3F18E003UT9T. THIS CLEARS DEFERRAL.
